# SDR CA090903001

- Difficulty date: August 31, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 6,814 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 2700 · Flight Control System
- Part: Bungee
- Part number: 3318600
- Condition: Broken
- Location: Stab
- Part time: 6,834 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

1/16 STABILATOR BUNGEE CABLE SEPARATED AT UPPER PULLEY WHERE IT MAKES A 90 DEGREE BEND.
